ramka nawigacyjna

Barbara Opozda

Lista publikacji:

65.
Curvature o statistical structures, LECTURE NOTES IN COMPUTER SCIENCE vol. 9389, Geometric Science in Information, Franc Nielsen, Frederic Barbaresco (Eds.), Springer, Proceedings GSI (2015), 230-239
63.
58.
54.
53.
Locally Homogeneous Affine Connections on Compact Surfaces, Proc. Amer. Math. Soc. vol. 132 no. 9 (2004) 2713-2721
51.
48.
Barbara Opozda, O. Kowalski, Z. Vlávsek,
47.
Barbara Opozda, L. Verstraelen,
Hypersurfaces with parallel affine curvature tensor R*, Ann. Polon. Math. 72 (1999), no. 1, 25--32
46.
How to recognize cylinders, cones and tangential developables, Bull. Polish Acad. Sci. Math. 46 (1998), no. 3, 317--323
45.
On affine geometry of purely real submanifolds, Geom. Dedicata 69 (1998), no. 1, 1--14
44.
A new cylinder theorem, Math. Ann. 312 (1998), no. 1, 1--12
43.
On locally homogeneous G-structures, Geom. Dedicata 73 (1998), no. 2, 215--223
42.
Affine versions of Singer's theorem on locally homogeneous spaces, Ann. Global Anal. Geom. 15 (1997), no. 2, 187--199
41.
On the Cartan-Norden theorem, Math. Z. 226 (1997), no. 2, 309--316
40.
A characterization of affine cylinders, Monatsh. Math. 121 (1996), no. 1-2, 113--124
39.
On rigidity of affine surfaces, Proc. Amer. Math. Soc. 124 (1996), no. 7, 2175--2184
38.
On curvature homogeneous and locally homogeneous affine connections, Proc. Amer. Math. Soc. 124 (1996), no. 6, 1889--1893
37.
Barbara Opozda, T. Sasaki,
Surfaces whose affine normal images are curves, Kyushu J. Math. 49 (1995), no. 1, 1--10
36.
An intrinsic characterization of developable surfaces, Festschrift dedicated to Katsumi Nomizu on his 70th birthday (Leuven, 1994; Brussels, 1994). Results Math. 27 (1995), no. 1-2, 97--104
35.
A class of projectively flat surfaces, Math. Z. 219 (1995), no. 1, 77--92
33.
Equivalence theorems for complex affine hypersurfaces, Results Math. 27 (1995), no. 3-4, 316--327
32.
31.
Some relations between Riemannian and affine geometry, Geom. Dedicata 47 (1993), no. 2, 225--236
30.
Barbara Opozda, K. Nomizu,
On normal and conormal maps for affine hypersurfaces, Tôhoku Math. J. (2) 44 (1992), no. 3, 425--431
29.
Barbara Opozda, K. Nomizu,
On affine hypersurfaces with parallel nullity, J. Math. Soc. Japan 44 (1992), no. 4, 693--699
28.
Some contributions to the differential geometry of submanifolds, Dissertationes Math. (Rozprawy Mat.) 322 (1992), 65 pp
27.
Some equivalence theorems in affine hypersurface theory, Monatsh. Math. 113 (1992), no. 3, 245--254
26.
Barbara Opozda, K. Nomizu,
Locally symmetric connections on possibly degenerate affine hypersurfaces, Bull. Polish Acad. Sci. Math. 40 (1992), no. 2, 143--150
25.
24.
Barbara Opozda, F. Dillen, L. Verstraelen, L. Vrancken,
On totally real surfaces of the nearly Kaehler 6-sphere, Geom. Dedicata 27 (1988), no. 3, 325--334
23.
On totally real surfaces with parallel mean curvature vector, Bull. Soc. Math. Belg. Sér. B 40 (1988), no. 2, 207--244
22.
Generic submanifolds in almost Hermitian manifolds, Ann. Polon. Math. 49 (1988), no. 2, 115--128
21.
Totally real submanifolds of $Ssp 6(1)$ with parallel second fundamental form, Proceedings of the 14th winter school on abstract analysis (Srní, 1986). Rend. Circ. Mat. Palermo (2) Suppl. No. 14 (1987), 247--253
20.
On CR-submanifolds in nearly Kählerian manifolds, An. c Stiinc t. Univ. "Al. I. Cuza" Iac si Secc t. I a Mat. (N.S.) 33 (1987), no. 2, 119--125
19.
Barbara Opozda, F. Dillen, L. Verstraelen, L. Vrancken,
On totally real 3-dimensional submanifolds of the nearly Kaehler 6-sphere, Proc. Amer. Math. Soc. 99 (1987), no. 4, 741--749
18.
Barbara Opozda, F. Dillen, L. Verstraelen, L. Vrancken,
On almost complex surfaces of the nearly Kaehler 6-sphere, Zb. Rad. (Kragujevac) No. 8 (1987), 5--13
17.
Metric polynomial structures, Dissertationes Math. (Rozprawy Mat.) 249 (1986), 45 pp
16.
Remark on mixed foliate generic submanifolds, Proceedings of the 13th winter school on abstract analysis (Srní, 1985). Rend. Circ. Mat. Palermo (2) Suppl. No. 9 (1985), 199--204 (1986)
14.
The f-sectional curvature of f-Kaehlerian manifolds, Ann. Polon. Math. 43 (1983), no. 2, 141--150
13.
A theorem on metric polynomial structures, Ann. Polon. Math. 41 (1983), no. 2, 139--147
12.
Barbara Opozda, B. Piech,
Lie algebras of infinitesimal holonomy groups of a Cartan connection, Zeszyty Naukowe UJ, Prace Matematyczne, 20 (1979), 53-65
11.
Locally symmetric connections on surfaces, Affine differential geometry (Oberwolfach, 1991), 725--743, Tech. Univ. Berlin, Berlin, 1991
10.
9.
Wstęp do geometrii różniczkowej, Wydawnictwo Uniwersytetu Jagiellońskiego, Seria: Matematyka
8.
On the realization of connections on affine minimal surfaces and affine spheres, Geometry and topology of submanifolds, X (Beijing/Berlin, 1999), 216--230, World Sci. Publishing, River Edge, NJ, 2000
7.
Affine differential geometry of degenerate hypersurfaces, Geometry and topology of submanifolds, VIII (Brussels, 1995/Nordfjordeid, 1995), 269--279, World Sci. Publishing, River Edge, NJ, 1996
6.
On surfaces with vanishing Gaussian curvature, Geometry and topology of submanifolds, VII (Leuven, 1994/Brussels, 1994), 208--210, World Sci. Publishing, River Edge, NJ, 1995
5.
On differential geometry of complex affine hypersurfaces, Geometry and topology of submanifolds, V (Leuven/Brussels, 1992), 225--232, World Sci. Publishing, River Edge, NJ, 1993
4.
Barbara Opozda, K. Nomizu,
Integral formulas for affine surfaces and rigidity theorems of Cohn-Vossen type, Geometry and topology of submanifolds, IV (Leuven, 1991), 133--142, World Sci. Publishing, River Edge, NJ, 1992
3.
Some extensions of Radon's theorem, Global differential geometry and global analysis (Berlin, 1990), 185--191, Lecture Notes in Math., 1481, Springer, Berlin, 1991
2.
Barbara Opozda, L. Verstraelen,
On a new curvature tensor in affine differential geometry, Geometry and topology of submanifolds, II (Avignon, 1988), 271--293, World Sci. Publishing, Teaneck, NJ, 1990
1.
On l-totally real surfaces in Sasakian space forms, Geometry and topology of submanifolds (Marseille, 1987), 173--184, World Sci. Publishing, Teaneck, NJ, 1989

export publikacji do excela

Doktoranci (po 27 października 2003 roku)

Doktorant Otwarcie Zakończenie
Michał Szancer 2007-06-28 2014-12-18
Zuzanna Szancer 2007-06-28 2009-10-29

Recenzje (po 27 października 2003 roku)

Recenzowany Jednostka Treść recenzji
Profesura: Sławomir Cynk Instytut Matematyki
Doktorat: Łukasz Bąk Instytut Matematyki
Profesura: Tomasz Rybicki Akademia Górniczo-Hutnicza w Krakowie, Wydział Matematyki Stosowanej
Doktorat: Andrzej Czarnecki Instytut Matematyki

Granty (realizowane po maju 2009 roku)

Tytuł Rola Rozpoczęcie Zakończenie
Geometria struktur statycznych kierownik 2014-08-21 2017-08-20
Niemetryczne struktury geometryczne kierownik 2010-05-18 2013-05-17